MathSciNet Relay Station
MathSciNet bibliographic data
MR2888083 47H10 (54H25)
Haghi, R. H.; Rezapour, Sh.; Shahzad, N. On fixed points of quasi-contraction type multifunctions. Appl. Math. Lett. 25 (2012), no. 5, 843–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement